# SDR ASAA0954331

- Difficulty date: February 1, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 222 hours, 56 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989083
- Part serial: 11435
- Condition: Failed
- Location: A/C Pack
- Part time: 222 hours, 56 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL ZONE TEMP. CONT CAB ILLUMINATES EXT. ON RESET GROUNDED YES. VERIFIED ZONE TEMP. CONT. 2 SHOWS ON BIT AND PREV. FLT. FLT. DECK TRIM VALVE FAULT.  INSTALLED SERVICEABLE TRIM AIR MODULATING VALVE.  REF. AMM 21 61 21. PERFORMED BITE TEST ON PACK / ZONE TEMP. CONTROLLERS.  NO FAULTS LOGGED. LEAK CHECKED VALVE.  NO LEAKS NOTED.
